# SDR 2005UALA00590

- Difficulty date: June 24, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Tape
- Condition: Separated
- Location: Escape Slide
- Component: Slide
- Component part number: 60070104
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE TAPE ON FLOOR RAMP IS SEPARATED.  ADHESIVE FAILURE, RESULTED IN TAPE SEPARATION DURING THE PRESSURIZATION OF THE ASSEMBLY.  UNIT WAS SENT TO OEM FOR REPAIR/DISPOSITION.
